It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


You could go to your regular family doctor and see if they could help you. I know there are things they can give you to help with the withdrawal. If you explain to them you've been taking it because of your surgery and now that you are trying to stop it's causing problems with withdrawal maybe they could help. Really the best thing is to slowly taper down.

By the way I'm having a microdiscectomy next week. I've been taking Ultram for my pain. I'm not sure how hard it is to get off of that stuff but I guess I"ll find out. Then it'll be percocet next week and vicodin after my surgery. Last time I had this surgery I only took the vicodin for 5 days and tapered down and the last day without any drugs I had anxiety but it only lasted for 1 day. Not sure how long it lasts when you've been on narcotics longer.





All times are GMT -7. The time now is 12:02 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!